MathSciNet Relay Station
MathSciNet bibliographic data
MR677715 (85b:17003) 17B10 (16A46 16A64 17B67)
Kac, V. G. Infinite root systems, representations of graphs and invariant theory. II. J. Algebra 78 (1982), no. 1, 141–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement